Uh oh…

12799368_10209233534864526_3878139118461604977_nA lovely day at Wembury where some of my gals took me for lunch and a gentle amble along towards the point. We failed at selfies as you can see. So many laughs, and lovely food. I also received a tiny manic fish, and my first ever pair of hand-knitted socks courtesy of S. Luxury.

I was lying on my bed, considering a nap and selecting the music from my iPhone, when the letters blurred. I thought it was the phone, but it’s most definitely me, and it’s in both eyes. I called 111 and got a call back from the out of hours GP within 20 minutes.

He says dexamethasone can cause cataracts, and in a short time, although this is really short. I also wonder how they could form in both eyes at the same instant, so I suspect it’s Hunt/swelling related. The other symptoms have reduced with the dexamethasone, so it’s a little worrying.

As I knew, there’s nothing anyone can do about what is simply one more of the list of symptoms associated with my condition, since the cure for the irritating Hunt and the associated swelling is surgery.

I can vaguely see what I’ve typed here, but I can’t really make out the letters on the keypad. Best get the voice recognition trained fast this evening.

My first thought was to look up blurred vision and research the steroid cataracts, but I can’t see well enough. That realisation that I can’t read is quite traumatic. My contact is mostly online, where I keep up with what’s going on. Radio 4 podcasts on random topics will have to do. I wonder whether this will ease once I’ve slept, but don’t want to hope.

If it doesn’t, and I manage to blog, it’ll be in one go and uncorrected so forgive the mistakes.

PS

I think the visual blurring might be related to dexamethasone as I found it on the list of rarer side effects. I’ve found I can read better by looking at the screen from the left periphery of my vision, and with glasses on, .which looking straight ahead blur the writing more!

Anyone have any experience of similar side effects?

 

similar side effects?

Advertisements

Author: wildwomanswimming

Wild Swimmer Wild Woman Writer Hill-Walker Dog-Lover

5 thoughts on “Uh oh…”

  1. Blimey, Lynne; there’s nothing like chucking everything at you in one fell swoop, is there? Bloody Hunt: it has obviously decided you’re a tough enough guinea pig to cope with yet more medical twists and turns its presence is causing. But enough! Time for Hunt to exit. Sending bed-unblocking, surgery-gets-the-green-light wishes over the ether xxx

    Like

  2. Your blog is inspirational and riveting., thank you. It puts my problems in perspective! I am a retired GP and cancer survivor. I also know Plymouth and the wonderful Derriford Hospital which saved my granddaughter’s life. I am hoping as I write this that you have had your surgery, Hunt is gone, and you are beginning your recovery. I will send healing each time I meditate. With every good wish, Prunella.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s